Alert archive / Wisconsin / Gale Watches in 2021
Gale Watch 10, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale watch at Apr 29, 2021, 2:54 PM CDT. It took effect at May 1, 2021, 10:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 29, 2021, 2:54 PM CDT (19:54 UTC)
- In effect from
- May 1, 2021, 10:00 AM CDT
- Expired
- Apr 30, 2021, 2:48 PM CDT
- In force
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
915 WHUS73 KMKX 291954 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 254 PM CDT Thu Apr 29 2021 LMZ080-643>646-673-675-777-779-874-876-878-300400- /O.NEW.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.-Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 254 PM CDT Thu Apr 29 2021 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Southwest winds 20 to 25 kt with gusts up to 35 kt and waves 4 to 7 ft possible. * WHERE...Southern Third of the Open Waters of Lake Michigan, and Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
6 follow-up statements
715 WHUS73 KMKX 300146 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 846 PM CDT Thu Apr 29 2021 LMZ080-643>646-673-675-777-779-874-876-878-301000- /O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.-Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 846 PM CDT Thu Apr 29 2021 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt are possible on Saturday along with waves building to 5 to 8 ft possible. * WHERE...Southern Third of the Open Waters of Lake Michigan, and Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ Kavinsky
898 WHUS73 KMKX 300204 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 904 PM CDT Thu Apr 29 2021 LMZ643>646-301015- /O.NEW.KMKX.SC.Y.0043.210430T1000Z-210430T1700Z/ /O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 904 PM CDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO NOON CDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...For the Small Craft Advisory, gusty north to northwest winds 10 to 20 knots with gusts to 25 knots are expected to develop late tonight and continue into Friday morning. A Gale Watch is in effect on Saturday when southwest winds will increase to 15 to 25 knots with gusts up to 35 knots will be possible. Waves will increase to 2 to 4 feet. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Small Craft Advisory, from 5 AM to noon CDT Friday. For the Gale Watch, from Saturday morning through Saturday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ080-673-675-777-779-874-876-878-301015- /O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 904 PM CDT Thu Apr 29 2021 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt are possible on Saturday along with waves building to 5 to 8 ft possible. * WHERE...Southern Third of the Open Waters of Lake Michigan. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ Kavinsky
387 WHUS73 KMKX 300737 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 237 AM CDT Fri Apr 30 2021 LMZ643>646-301545- /O.CON.KMKX.SC.Y.0043.210430T1000Z-210430T1700Z/ /O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 237 AM CDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...For the Small Craft Advisory, gusty north to northwest winds 10 to 20 knots with gusts to 25 knots are expected to develop late tonight and continue into Friday morning. For the Gale Watch, southwest winds 15 to 25 kt with gusts up to 35 kt and waves 2 to 4 ft possible. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Small Craft Advisory, until noon CDT today. For the Gale Watch, from Saturday morning through Saturday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ671-872-301545- /O.EXA.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/ Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- 237 AM CDT Fri Apr 30 2021 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and waves 6 to 9 ft possible. * WHERE...Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake and Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ080-673-675-777-779-874-876-878-301545- /O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 237 AM CDT Fri Apr 30 2021 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and waves 5 to 8 ft possible. * WHERE...Southern Third of the Open Waters of Lake Michigan. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
237 WHUS73 KMKX 301453 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 953 AM CDT Fri Apr 30 2021 LMZ643>646-302300- /O.CON.KMKX.SC.Y.0043.000000T0000Z-210430T1700Z/ /O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 953 AM CDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...For the Small Craft Advisory, gusty north to northwest winds 10 to 20 knots with gusts to 25 knots are expected to develop late tonight and continue into Friday morning. For the Gale Watch, southwest winds 15 to 25 kt with gusts up to 35 kt and waves 2 to 4 ft possible. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Small Craft Advisory, until noon CDT today. For the Gale Watch, from Saturday morning through Saturday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ080-671-673-675-777-779-872-874-876-878-302300- /O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 953 AM CDT Fri Apr 30 2021 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and waves 5 to 8 ft possible. * WHERE...Southern Third of the Open Waters of Lake Michigan. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
486 WHUS73 KMKX 301644 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1144 AM CDT Fri Apr 30 2021 LMZ643-644-010045- /O.EXP.KMKX.SC.Y.0043.000000T0000Z-210430T1700Z/ /O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- 1144 AM CDT Fri Apr 30 2021 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CDT TODAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 35 kt and waves 2 to 5 ft possible. * WHERE...The Small Craft Advisory will be allowed to expire from Sheboygan down to the North Point Light. A Gale Watch still remains in effect for these zones. * WHEN...For the Small Craft Advisory, until noon CDT today. For the Gale Watch, from Saturday morning through Saturday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ645-646-010045- /O.EXT.KMKX.SC.Y.0043.000000T0000Z-210430T1900Z/ /O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/ North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1144 AM CDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...For the Small Craft Advisory, gusty north to northwest winds 10 to 20 knots with gusts to 25 knots are expected to develop late tonight and continue into Friday morning. For the Gale Watch, southwest winds 15 to 25 kt with gusts up to 35 kt and waves 2 to 4 ft possible. * WHERE...The Small Craft Advisory has been extended for areas between North Point Light to Winthrop Harbor. A Gale Watch still remains in effect for these zones as well. * WHEN...For the Small Craft Advisory, until 2 PM CDT this afternoon. For the Gale Watch, from Saturday morning through Saturday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ080-671-673-675-777-779-872-874-876-878-010045- /O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 1144 AM CDT Fri Apr 30 2021 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and waves 5 to 8 ft possible. * WHERE...Southern Third of the Open Waters of Lake Michigan. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
083 WHUS73 KMKX 301948 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 248 PM CDT Fri Apr 30 2021 LMZ080-643>646-671-673-675-777-779-872-874-876-878-010400- /O.UPG.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/ /O.NEW.KMKX.GL.W.0013.210501T1200Z-210502T0100Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.-Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 248 PM CDT Fri Apr 30 2021 ...GALE WARNING IN EFFECT FROM 7 AM TO 8 PM CDT SATURDAY... * WHAT...South to southwest winds 20 to 25 kt with gusts of 35 to 40 kt and waves 5 to 8 ft expected. * WHERE...Southern Third of the Open Waters of Lake Michigan, Nearshore Waters from Sheboygan to Winthrop Harbor IL, Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake, and Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake. * WHEN...From 7 AM to 8 PM CDT Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ261-362-364-366-563-565-567-868-010400- /O.NEW.KMKX.GL.W.0013.210501T1200Z-210501T2000Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 248 PM CDT Fri Apr 30 2021 ...GALE WARNING IN EFFECT FROM 7 AM TO 3 PM CDT SATURDAY... * WHAT...South winds 25 to 30 kt with gusts of 35 to 40 kt and waves 6 to 11 ft expected. * WHERE...Northern Open Waters of Lake Michigan. * WHEN...From 7 AM to 3 PM CDT Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ669-870-010400- /O.NEW.KMKX.GL.W.0013.210501T1200Z-210502T0100Z/ Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- 248 PM CDT Fri Apr 30 2021 ...GALE WARNING IN EFFECT FROM 7 AM TO 8 PM CDT SATURDAY... * WHAT...South to southwest winds 20 to 25 kt with gusts 35 to 40 kt and waves 7 to 10 ft expected. * WHERE...Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake and Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake. * WHEN...From 7 AM to 8 PM CDT Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Apr 29, 10:18 AM CDT, 4 hours 36 minutes earlier.
Area forecast discussion, Apr 29, 10:18 AM CDT, 4 hours 36 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1018 AM CDT Thu Apr 29 2021 .UPDATE... (Issued 1018 AM CDT Thu Apr 29 2021 The rain showers associated with the system passing to the south of Wisconsin have gradually moved out of southeastern Wisconsin this morning. Cloudy skies will continue as a cold front approaches from the northwest. A line of scattered showers and thunderstorms is expected to move through the area along the cold front. The forecast is still on track for today. Patterson && .SHORT TERM... (Issued 250 AM CDT Thu Apr 29 2021) Today through Friday: Precip shield associated with system passing to our south is pretty much staying south of the WI/IL border so have removed the pops in the far south for this morning. The overall mid level flow shows an amplifying trough with a surface cold front swinging through this afternoon. Will keep the shower chance going and add a little thunder as well. Seeing some convective potential with a few hundred J/KG with decent low level lapse rates/inverted-v soundings. This activity should exit the east early this evening. Cold advection increases later in the evening into early Friday. High pressure will then settle in for Friday with an onshore flow developing. Collar && .LONG TERM... (Issued 250 AM CDT Thu Apr 29 2021) Friday night through Wednesday: Southerly return flow will kick in Friday night, keeping temps mild in the upper 40s to near 50 across the western half of the forecast area. Temperatures further east will have more time to cool before the southerly winds develop, with lows in the low 40s. It's likely that lows will be met late Friday evening, with temperatures then rising during the pre-dawn hours on Saturday. This will set the stage for a warm and very windy Saturday. Temperatures will reach the mid to upper 70s to around 80. Southwest winds will be very gusty, with 30 to 40 MPH gusts at times. The strongest winds will be across southeastern Wisconsin. The daytime hours on Saturday look to be dry, with scattered showers and thunderstorms developing north of the area Saturday night. These may start to slip south into the area as the surface front starts to retreat back to the southwest late Saturday night into Sunday morning. The surface front will likely stall somewhere across the region on Sunday, with scattered showers and thunderstorms in the vicinity of the front. Temperatures on Sunday will be highly dependent on frontal position, with upper 70s/near 80 south of the front, and 50s to perhaps low 60s north. Rain chances increase Sunday night into Monday as shortwave energy arrives from the west and southwest, with decent rain chances persisting into Monday. The front is expected to eventually push south of the area early to mid week, likely taking the bulk of the rain chances with it (still lots of uncertainty with regard to timing of this, however). Temperatures through mid week will be cooler, with 50s and 60s looking probable. Boxell && .AVIATION... (Issued 1018 AM CDT Thu Apr 29 2021) The mostly MVFR to VFR ceilings are expected to continue until this afternoon. Southern Wisconsin is split by rain showers to our south in Illinois and the approaching cold front in Northern Wisconsin. Ceilings are expected to be more widespread MVFR to IFR as the cold front moves through this afternoon. There will be some scattered rain showers and thunderstorms this afternoon. The northwesterly winds are expected to increase slightly this afternoon as the cold front passes. Conditions are expected to improve overnight tonight across southern Wisconsin as high pressure moves in from the west. Patterson && .MARINE... (Issued 250 AM CDT Thu Apr 29 2021) With the passage of a cold front late today, northwest winds will pick up and may gust to 30 knots across the northern reaches of the lake and approach or briefly meet small craft conditions in the nearshore area. Otherwise high pressure will settle in for Friday. A return to windier conditions looks likely Saturday into Saturday night as a gusty southwest warm air advection regime takes hold. Collar && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Apr 29, 2:55 AM CDT, 11 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 255 AM CDT Thu Apr 29 2021 WIZ046-047-051-052-056>060-062>072-300800- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 255 AM CDT Thu Apr 29 2021 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight There is a slight chance of a few thunderstorm this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a slight chance of thunderstorms Sunday afternoon and night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-300800- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 255 AM CDT Thu Apr 29 2021 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight A period of gusty northwest winds will approach Small Craft Advisory levels tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Gusty southwest winds may bring Small Craft Advisory conditions Saturday into Saturday night. There is a slight chance of thunderstorms Saturday evening and again Sunday afternoon and night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-300800- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 255 AM CDT Thu Apr 29 2021 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Gusty southwest winds may return to Lake Michigan Saturday into Saturday night. There is a slight chance of thunderstorms Saturday afternoon and evening and again Sunday night. Collar www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 4:28 PM CDT | Special Marine Warning | MKX | 3 hr | |
| Apr 29, 4:32 PM CDT | Special Weather Statement | MKX | Dodge | 43 min |
| Apr 29, 4:41 PM CDT | Special Weather Statement | MKX | Dodge, Ozaukee, Washington | 34 min |
| Apr 29, 5:10 PM CDT | Special Weather Statement | MKX | Jefferson, Kenosha, Milwaukee, Rock, Walworth, Waukesha | 65 min |
| Apr 29, 5:49 PM CDT | Special Weather Statement | MKX | Milwaukee, Racine | 26 min |
| Apr 29, 6:30 PM CDT | Special Weather Statement | MKX | Kenosha | 30 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.